# SDR TAOA099801

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925TS
- Make and model: Boeing 727227
- Aircraft serial: 21244
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1315
- Condition: Inoperative
- Location: Cabin
- Component: Ge
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS/LGA - FLT 6141 - DURING L/S CHECK, FOUND FORWARD AISLE OVERHEAD EMERGENCY LIGHT INOPERATIVE.  RE-LAMPED LIGHT ASSY.  OPERATIONAL CHECK NORMAL.  (X)
